# SDR 95ZZZX558

- Difficulty date: January 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47377
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 696233B
- Condition: Overheat
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

ATL/TPA - FLT 531 - RETURNED TO ATL DUE TO A NR 1 CSD OVERHEAT AND THE CSD WOULD NOT DISCONNECT.  REMOVED AND REPLACE NR 1 CSD.
